# SDR CA010301028

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,230 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR24321T
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEPARATION OF TIRE SIDEWALL CORDS.
